# SDR 95ZZZM318

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45855
- System (JASC): 2612 · Fire Detection
- Part: Sensor Wire
- Part number: 244F70G36
- Condition: Broken
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

IN CLIMB-OUT OF BOG, RECEIVED FIRE WARNING ON NR 1 ENGINE.  SHUT DOWN ENGINE, RETURNED TO BOG AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED GROUND WIRE BROKEN AT SENSOR ON LEFT AFT DOOR.  REPAIRED GROUND WIRE TO SENSOR.  SYSTEM CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
